Thread: gyno help!!!
06-23-2002, 11:20 AM #1New Member
- Join Date
- Jun 2002
i am currently 1 wk into my cycle of 500mg sust 75mg fina ed and 1 ml liquidex ed 300gm ala and 20gm glutamine. i am getting puffy nipples there does not appear to be any lumps of any sorte they were nt sore until i started rubbing them looking for lumps ect... now on my fina inj sites i have shot both pecs the right pec which is worse than the left on thursday about 2 " above nipple now there is a bruise at that site the other pec there is not any bruising could the inj sites have any thing to do with the puffiness and some soreness in the right pec???? or does this sound more like gyno symtoms please help i am freaking out!!! this is my 4th cycle never any problems before this is my 1st with fina and liquidex tho. thanks
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)